Siberian Mathematical Journal

, Volume 35, Issue 2, pp 275–279 | Cite as

Estimates from below for the functions with bounded specific oscillation

  • L. G. Gurov
Article
  • 13 Downloads

Keywords

Specific Oscillation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. G. Gurov and Yu. G. Reshetnyak, “On an analog of the concept of a function with bounded mean oscillation,” Sibirsk. Mat. Zh.,17, No. 3, 540–546 (1976).Google Scholar
  2. 2.
    Yu. G. Reshetnyak, “Stability estimates in Liouville's theorem andL p-integrability of the derivatives of quasiconformal mappings,” Sibirsk. Mat. Zh.,17, No. 4, 868–896 (1976).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, Stability Theorems in Geometry and Analysis [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  4. 4.
    L. G. Gurov, “On the stability of Lorentz transformations. Estimates for the derivatives,” Dokl. Akad. Nauk SSSR,220, No. 2, 273–276 (1975).Google Scholar
  5. 5.
    L. G. Gurov, “On the stability of Lorentz transformations in the spaceW p1,” Sibirsk. Mat. Zh.,21, No. 2, 51–60 (1980).Google Scholar
  6. 6.
    I. Wik, “Note on a theorem by Reshetnyak-Gurov,” Studia Math.,86, No. 3, 287–290 (1987).Google Scholar
  7. 7.
    B. Bojarski, “Remarks on the stability of reverse Hölder inequalities and quasiconformal mappings,” Ann. Acad. Sci. Fenn. Ser. AI Math.,10, 89–94 (1985).Google Scholar
  8. 8.
    B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Trans. Amer. Math. Soc.,165, 207–226 (1972).Google Scholar
  9. 9.
    R. R. Coifman and C. Fefferman, “Weighted norm inequalities for maximal functions and singular integrals,” Studia Math.,51, 241–250 (1974).Google Scholar
  10. 10.
    E. B. Fabes, C. E. Kenig, and R. P. Serapioni, “The local regularity of solutions of degenerate elliptic equations,” Comm. Partial Differential Equations,7, No. 1, 77–116 (1982).Google Scholar
  11. 11.
    D. R. Adams, “Weighted nonlinear potential theory,” Trans. Amer. Math. Soc.,297, No. 1, 73–94 (1986).Google Scholar
  12. 12.
    I. Wik, “On Muckenhoupt's classes of weight functions,” Studia Math.,94, No. 3, 245–255 (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • L. G. Gurov
    • 1
  1. 1.HaifaIsrael

Personalised recommendations